I am 22. I have Larsens Syndrome which effect mainly my legs. Lately I have developed arthritus in my left knee which is extremely painfull. First I was perscribed 30/100 co-codamol, then Tramadol which was 4 100mg doses a day. I had lots of trouble coming off co-codamol and switching to tramadol. Aparently my doctor told me that tramadol isnt addictive but after doing some research I found it can be. Im starting flying lessons and they didnt like me being on tramadol because of the drowsiness so I went to see my doc and she has given me ibuprofen. Now I havnt taken tramadol for about 2 days and I am always tired, similar to the effects when coming off co-codamol. So I would like to make sure that ibuprofen wont cause the same problems when I come off these.
Ibuprofin is completely safe.I'm going to guess they gave you prescription strength. I had taken 800mg 3 times a day for the past 2 months, and had absolutly no problems when i stopped. Good luck with the flying lessons
Not sure if anyone is up at this time of night but I need some help. I have a very strong addiction to Norcos. I have been taking 10-15 a day for about 2 years. Before I started taking them, I was taking 5mg vicodins after knee surgery. A person I ocnfided in told me about a drug called Suboxin (not sure of the spelling) Said person told me that it would be extremely helpful in a rapid detox situation. He did tell me that I would need to be monitored as it would make me sleep and could cause seizures. Anyone know anything about Suboxin? Sorry, I just read above where it asks not to post a new question but I have struck out all night with the other threads being closed. None of them mentioned Suboxin though. Which has me worried. I have tried a few times to quit on my own and have obviously had no success. I have a wife and daughter at home and don't want any legal issues to come between them and I as I think the legal peeps would find it hard to believe that the amount I have is for consumption and not for distribution. I have never sold any of my supply and never would. I just want to get off of this stuff before it destroys my liver or worse, puts me behind bars and takes me away from my family.
You need to admit yourself into a Detox Center. You can't do this on your own. I'm sure your wife would raher have an honest addict that is trying to recover the "RIGHT WAY" than a dead husband trying to do his on his own while keeping his sectrets. Do you have any idea how typical your situation is? You were places on an addictive medication for a legitimate reason. Now you are self medicating and OVER medicating. You need to speak with your doc. The one that started you on the narcotics in the first place. You NEED help getting off of these. NOT taking other meds that you "heard of from other addicts"!! That is NOT a smart move.
You made a mistake and did the wrong thing. Now fix it the right way.
Good Luck to you and your family. You will be okay!
Kratom is good for opiate withdrawal. You can either buy it in resin chunk form which you swallow or leaves which you smoke. I reccomend the resin. Buy it from www.mothergeckobotanicals.com , they have free shipping. Damn i'd sure like to have some of that tramadol.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.